# SDR EIA2000255

- Difficulty date: September 3, 2000
- Submitted: January 18, 2001
- Operation: Air carrier
- Aircraft: N480EV
- Make and model: Boeing 747121
- Aircraft serial: 20348
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BS 860 LEFT OUTBOARD CEILING PANEL AREA TENSION TIE AFT CHANNEL CRACKED.  REPAIRED PER SB747-53-2371 FIG 3.  (M)
